# SDR SWAA2017110717616

- Difficulty date: October 14, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 67,819 hours, 40,210 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5040
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT LEADING EDGE NOSE SKIN CRACKED AT ACTUATOR MOUNT BRACKET.   REPAIRED THE SLAT SKIN IAW SRM.
